WE tried Eli on erythromycin yesterday. We had a followup for his ph probe. GI said that most of his fussy times corrilated with episodes of non acid reflux. Since the Prevacid seems to be working, he’s uncomfy d/t his esophagus becoming distended from the reflux. He had a reaction to Reglan so e-mycin it is.
Problem…he became extremely fussy after the dose yesterday and wouldn’t nurse. Maybe we need to lower the dose? He gets 40mg qid.
Hi, My son is also on erythromycin and it helps him SO much, BUT some with some babies, it can give them stomach cramps. It usually subsides after awhile when their systems adjust to it. Anyway, this might be why he seems fussy. Good luck! I hope he gets used to the medicine quickly and it helps him like it does my son.
We are one of the families where it didn’t work for us. My daughter was put on a low dose for a month until her tube surgery. After about 4 doses she was being fussy, clingy, whiney, and moaning a lot. Knowing that it can cause cramping, we switched to amoxicillian and she was fine after that…I hope your little one is able to tolerate it. Like Heather said…maybe give it a little longer and his body will adjust?
We were given emycin too for DGE and in Taylor’s case after 2 doses she was crying and was in so much pain due it, we couldn’t even give her body time to adjust to it.
Author
Posts
Viewing 4 posts - 1 through 4 (of 4 total)
The forum ‘HELP!!!’ is closed to new topics and replies.